# SDR UALA2011062003030

- Difficulty date: June 17, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 78,388 hours, 12,619 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 572778
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ACM AND STDBY CONTRL NEED REPLACED.  REPLACED LT PACK ACM PER AMM AND THE STBY PACK CONTROLLER PER AMM.  PACK OPERATION NORMAL.
